Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
natashaa123

Irritated Skin

Recommended Posts

Hey guys so I've been on the regimen for almost 5 month , I've seen some improvement my only problem now is that for some odd reason my skin can't handle aha anymore or the benzoyl prezoxide my skin feels itchy and looks really red ! Any suggestions ??!

Link to comment
Share on other sites

If your skin suddenly reacts to the BP you may have to cut down on it. That happened to me around month 4 of the regimen, my skin just suddenly got really itchy and dry and red from using dan's BP and I had to quit. You didn't mention that your skin was scaly so it probably wasn't as bad as mine - it got so bad for me that I had to quit the regimen.

Have you been using the whole finger amount of BP for the past bit? Personally I think the regimen uses way too much BP and while some people have skin that can handle it, I think for others their skin might be too sensitive for that. I know some people don't use the full amount and have found the right dosage of BP that will keep their acne away and also the itchy red skin away too!

Link to comment
Share on other sites

your probably drying up your natural oils. maybe you can moisturize with some oil that you are comfortable with if you have any and know it works for you. idk if you've read but drying up you natural oils isn't good and might make things worst bc your face needs some oil to be healthy and clear. i don't want to recommend anything but you should research yourself. :)

Link to comment
Share on other sites

Natasha, sorry to hear this. It sounds like BP was going to work for you before your body said enough is enough.

Are you stressed? Are you getting enough sex or any sex at all. This is where you need to start, at the root of the problem.

Edited by purplesky
Link to comment
Share on other sites

Hey thanks for commenting , does it mean I have to quite the whole regimen or should I just cut down on the BP or use a pea size amount ? Do you think the aha+ can be causing this .

Link to comment
Share on other sites

You probably just need to cut down, or stop using it for a couple of days. I find the AHA bothers me WAY more than the BP. Maybe cut out the AHA for a few days and see if that's the problem. If your skin is still angry, cut down on the BP. I find you need to find the right amount of BP for your skin. I can only use BP once a day, if that (sometimes I take days off), and never a huge amount.

Link to comment
Share on other sites

I'd say just try cutting down the BP and the AHA and when your skin is better, try incorporating the AHA again. How long have you been using AHA though? For the first 2 weeks my skin would get kinda red and itchy after using AHA but it's pretty standard I think, it will eventually adjust.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×